Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

20 Something Moms 20 Something Moms

R U FREAKIN KIDDING?!?!

Posted by on Jun. 19, 2013 at 2:57 PM
  • 25 Replies

 I started 2 weeks ago taking a water pill to help me lose weight ive seen no effect but then today i have been urinating like craaaazy 2day is this bc of the pills?

by on Jun. 19, 2013 at 2:57 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
kattcooper
by Member on Jun. 19, 2013 at 3:06 PM
1 mom liked this

Why would you not just eat healthy and drink 8 glasses of water a day to loose weight?

mizz_mindylou
by on Jun. 19, 2013 at 3:19 PM

 noone said that i wasnt i was just typing out the most important facts do you want to know my whooole entire lifestyle when it doesnt even pertain to the question?:)

Quoting kattcooper:

Why would you not just eat healthy and drink 8 glasses of water a day to loose weight?

 

PeaceMuch
by Kali on Jun. 19, 2013 at 3:22 PM
1 mom liked this
I have no clue. I don't know anything about them or how they work.
Courtney610
by Courtney on Jun. 19, 2013 at 3:44 PM
1 mom liked this
I don't know anything about them. Good luck.
k9l1c5
by Ruby Member on Jun. 19, 2013 at 5:26 PM
1 mom liked this

Yes, water pills make you urinate frequently. You should also be drinking plenty of water though too because if you aren't the pill will dehydrate you.

mama2b100808
by Mandy on Jun. 19, 2013 at 5:51 PM
1 mom liked this

I second this reply. 

Quoting k9l1c5:

Yes, water pills make you urinate frequently. You should also be drinking plenty of water though too because if you aren't the pill will dehydrate you.


cmeeso
by on Jun. 20, 2013 at 9:58 AM
I'm planning to take duromine..
blueeyedpixie
by on Jun. 20, 2013 at 10:17 AM
Yes thy make you pee a lot, but Water pills can be dangerous. Be careful.
To_the_moon
by on Jun. 20, 2013 at 10:45 AM
Quoting mizz_mindylou:



That was kind of rude OP. If you're trying to lose weight this is all important information for us to know. Yes water pills make you pee a lot but you need to drink lots of water with the water pills. But eating better, drinking water and exercising will do you a lot better.
CafeMom TickersCafeMom Tickers
mizz_mindylou
by on Jun. 21, 2013 at 8:24 AM

 once again people I AM DIETING, I AM DRINKING LOTS OF WATER & I AM EXERCISING! thank you for the info tho:)

Quoting To_the_moon:

Quoting mizz_mindylou:



That was kind of rude OP. If you're trying to lose weight this is all important information for us to know. Yes water pills make you pee a lot but you need to drink lots of water with the water pills. But eating better, drinking water and exercising will do you a lot better.

 

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN